Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the effectiveness of Depo-Provera?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13579 Questions

default
Posted on Tue, 28 Nov 2017 in Women's Health
Question: Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.
doctor
Answered by Dr. Rakhi Tayal 24 minutes later
Brief Answer:
It is effective after abortion.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Depo shot remains effective even after abortion. The efficacy can decrease due to irregular timing of ovulation. But you should be regular in taking the shot. The action cant be reversed once the shot is given. You can start with oral pills in addition to it for the contraceptive action.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Procedures

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin , tsh normal , no prolactin

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone with antifungus. Also to take oral pills Biolact. I am very concerned about it. Thank you XXXXXXX I...

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects at first so i'm not sure if my symptoms now are a result of going off of birth control or something else. I also have eaten a lot of grains this week and some gluten which I had been avoiding due to thinking I am gluten intolerant. What do you think the cause of the nausea/headaches/fatigue is?

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all brown discharge... Is it just the hormonal imbalance that my body is dealing with?